Please use this identifier to cite or link to this item:
Title: Hirota method for solving reaction-diffusion equations with generalized nonlinearity
Authors: Tanoğlu, Gamze
Keywords: Solitary wave
Nonlinear evolution equation
Hirota Method
Publisher: World Academic Press
Source: Tanoğlu, G. (2006). Hirota method for solving reaction-diffusion equations with generalized nonlinearity. International Journal of Nonlinear Science, 1, 30-36.
Abstract: The Hirota Method is applied to find an exact solitary wave solution to evolution equation with generalized nonlinearity. By introducing the power form of Hirota ansatz the bilinear representation for this equation is derived and the traveling wave solution is constructed by Hirota perturbation. We show that velocity of this solution is naturally fixed by truncating the Hirota’s perturbation expansion. So in our approach, this truncate on works similarly to the way Ablowitz and Zeppetella obtained an exact travelling wave solution of Fisher’s equation by finding the special wave speed for which the resulting ODE is of the Painleve type. In the special case the model admits N shock soliton solution and the reduction to Burgers’ equation.
ISSN: 1479-3889
Appears in Collections:Mathematics / Matematik

Files in This Item:
File Description SizeFormat 
7293.pdfMakale (Article)148.72 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Apr 22, 2024


checked on Apr 22, 2024

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.